# SDR IPXA2020122863857

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,170 hours, 13,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A WHEN GEAR IS EXTENDED ARM AND EMERGENCY EXIT LIGHT SWITCH IN AREA ARM "EXIT ON" MESSAGE ON MEMO PAGE IS NOT DISPLAYED, NOR IS IT DISPLAYED WITH SW IN ON POSITION.  EMERGENCHY EXIT LIGHT SWITCH IS NOT SUPPOSED TO SHOW ON ECAM MESSAGE, PER AMM 33-50-00-0001.  OPERATIONS CHECK GOOD.
